# SDR AALA202211031481

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 25,022 hours, 9,994 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LATCH ON LEFT REAR LAVATORY DOOR DIFFICULT TO OPERATE FROM INSIDE. ADJUSTED LATCH MECHANISM PER CMM 25-40-64.
